# SDR DXTA2022012055460

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 13,270 hours, 8,767 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140581
- Part serial: 002393F2
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY OFF L AMBER CAS: ON DESCENT AND OUT OF FL 410 WITH REDUCED POWER, THE LEFT BATTERY TEMP INDICATOR EXCEEDED NORMAL TOLERANCES. THE TEMPERATURE WENT ABOVE 120 DEGREES CENTIGRADE AND FLUCTUATED BETWEEN 100 AND 170 DEGREES VERY RAPIDLY.  WE DECLARED AN EMERGENCY, COMPLETED THE QRH FOR A BATT OVERTEMP L, AND LANDED WITHOUT INCIDENCE.  AFTER LANDING AND UPON INSPECTION THE BATTERY WASNT HOT OR IN ANYWAY DEFORMED. // SIGNOFF// GAINED ACCESS TO AND INSPECTED LH MAIN SHIP BATTERY WITH NO DEFORMATION OR SIGNS OF OVERTEMP NOTED. REMOVED LH BATTERY AND INSPECTED SURROUNDING STRUCTURE WITH NO DEFECTS NOTED. INSPECTED LH BATTERY TEMP SENSOR CANNON PLUG AND WIRING HARNESS WITH NO DEFECTS NOTED. PERFORMED WIRING RING OUT OF LH BATTERY INTEGRTED TEMP SENSOR AND FOUND RESISTANCE VALUE TO DIFFER FROM REPLACEMENT BATTERY AND RH BATTERY TEMP SENSOR. REMOVED LH MAIN SHIP BATTERY AND INSTALLED OVERHAULED UNIT. CLEANED LH AND RH TEMP SENSOR CANNON PLUGS. PERFORMED APU RUN AND ALLOWED BATTERY'S TO CHARGE NO FLUCTUATION OR ERRONEOUS BATTERY TEMPS NOTED. LH BATTERY INDICATES ACTUAL TEMPATURE. SHUT DOWN AIRCRAFT AND CLOSED ALL ACCESS. OPS CHECK GOOD. WORK PERFORMED IAW CE680 AMM 24-31-00 AND CE680 WDM 24-32-01.
